# SDR FDEA201212044245

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, FRONT INBD PANEL HAS CORROSION.  REMOVED CORROSION ON LT INBD FLAP INBD PANEL IAW-SRM-51-10-02.  CHECK LIMIT ORIG MAT .125 MAT LOSS .030 FOUND OUT OF LIMIT IAW-SRM-57-53-01, FIG 101, DET VIII PG 106,  WORK ACCOMPLISHED ON EA F-5750-162474. CAT "A" MAJOR REPAIR.
